Volume 4,  Issue 1, 2002

Article 10



DAEJON 305-764, KOREA.
E-Mail: jhbae@math.cnu.ac.kr
E-Mail: wgpark@math.cnu.ac.kr

Received 22 July, 2002; Accepted 14 November, 2002.
Communicated by: Th.M. Rassias

ABSTRACT.   We prove the generalized Hyers-Ulam-Rassias stability of a partitioned functional equation. It is applied to show the stability of algebra homomorphisms between Banach algebras associated with partitioned functional equations in Banach algebras.
Key words:
Stability, Partitioned functional equation, Algebra homomorphism.

2000 Mathematics Subject Classification:
39B05, 39B82.

Download this article (PDF):

Suitable for a printer:    

Suitable for a monitor:        

To view these files we recommend you save them to your file system and then view by using the Adobe Acrobat Reader. 

That is, click on the icon using the 2nd mouse button and select "Save Target As..." (Microsoft Internet Explorer) or "Save Link As..." (Netscape Navigator).

See our PDF pages for more information.


Other papers in this issue

Some Integral Inequalities Involving Taylor's Remainder. II
Hillel Gauchman

Note on the Carleman's Inequality for a Negative Power Number
Thanh Long Nguyen, Vu Duy Linh Nguyen and Thi Thu Van Nguyen

Power-Monotone Sequences and Integrability of Trigonometric Series
J. Németh

Fixed Points and the Stability of Jensen's Functional Equation
Liviu Cadariu and Viorel Radu

New Concepts of Well-Posedness for Optimization Problems with Variational Inequality Constraint
Imma Del Prete, M. Beatrice Lignola and Jacqueline Morgan

Relatively B-Pseudomonotone Variational Inequalities Over Product of Sets
Qamrul Hasan Ansari and Zubair Khan

On Multidimensional Ostrowski and Grüss Type Finite Difference Inequalities
B.G. Pachpatte

Bounded Linear Operators in Probabilistic Normed Space
Iqbal H. Jebril and Radhi Ibrahim M. Ali

Fundamental Inequalities on Firmly Stratified Sets and Some Applications
Serge Nicaise and Oleg M. Penkin

Partitioned Cyclic Functional Equations
Jae-Hyeong Bae and Won-Gil Park

Extensions of Popoviciu's Inequality Using a General Method
A. McD. Mercer

The Analytic Domain in the Implicit Function Theorem
H.C. Chang, W. He and N. Prabhu

Hadamard-type Inequalities for Quasiconvex Functions
N. Hadjisavvas

Iterative Schemes to Solve Nonconvex Variational Problems
Messaoud Bounkhel, Lotfi Tadj and Abdelouahed Hamdi

A Bound on the Deviation Probability for Sums of Non-Negative Random Variables
Andreas Maurer

Hilbert-Pachpatte Type Integral Inequalities and their Improvement
S.S. Dragomir and Young-Ho Kim

Coefficient Inequalities for Certain Classes of Meromorphically Starlike and Meromorphically Convex Functions
Shigeyoshi Owa and Nicolae N. Pascu

Second-order Differential Proximal Methods for Equilibrium Problems
A. Moudafi

Some Integral Inequalities Related to Hilbert's
T.C. Peachey

Comments on Some Analytic Inequalities
Ilko Brnetic and Josip Pecaric

On Entire and Meromorphic Functions that Share Small Functions with their Derivatives
Kit-Wing Yu

Comparison of Green Functions for Generalized Schrödinger Operators on C1,1-Domains
Lotfi Riahi

Erdős-Turán Type Inequalities
Laurentiu Panaitopol

Some Variants of Anderson's Inequality in C1-Classes
Salah Mecheri and Messaoud Bounkhel


Other issues


© 2000 School of Communications and Informatics, Victoria University of Technology. All rights reserved.
JIPAM is published by the School of Communications and Informatics which is part of the Faculty of Engineering and Science, located in Melbourne, Australia. All correspondence should be directed to the editorial office.